Convolutions of probability measures on semigroups.
Semigroup forum, Tome 20 (1980), pp. 369-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1980__20_134428,
author = {F. Kinzl},
title = {Convolutions of probability measures on semigroups.},
journal = {Semigroup forum},
pages = {369--384},
year = {1980},
volume = {20},
zbl = {0447.60005},
url = {http://geodesic.mathdoc.fr/item/SF_1980__20_134428/}
}
F. Kinzl. Convolutions of probability measures on semigroups.. Semigroup forum, Tome 20 (1980), pp. 369-384. http://geodesic.mathdoc.fr/item/SF_1980__20_134428/